# SDR FDEA200812245285

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005132ZF
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR PANEL NR 132 ZF IS DAMAGED.  FABRICATED NEW PANEL USING THE OLD PANEL AS A TEMPLATE.  MATERIAL ID; LOCATED HOLES USING THE OLD PANEL; COUNTERBORED HOLES; POTTED AND SANDED EDGE; INSTALLED INSERTS; APPLIED ANTI-SKID AND PART MARKED IAW DWG SRZ 25-005; REV "G".
